Opuscula Mathematica

Opuscula Math.
 24
, no. 2
 (), 171-175
Opuscula Mathematica

A note on a list colouring of hypergraphs


Abstract. In the note we present two results. The first of them gives a sufficient condition for a colouring of a hypergraph from an assigned list. It generalises the analogous fact for graphs. The second result states that for every \(k\geq 3\) and every \(l\geq 2\), a distance between the list chromatic number and the chromatic number can be arbitrarily large in the class of \(k\)-uniform hypergraphs with the chromatic number bounded below by \(l\). A similar result for \(k\)-uniform, \(2\)-colorable hypergraphs is known but the proof techniques are different.
Keywords: hypergraph, list colouring.
Mathematics Subject Classification: 05C65, 05C15.
Cite this article as:
Ewa Drgas-Burchardt, A note on a list colouring of hypergraphs, Opuscula Math. 24, no. 2 (2004), 171-175
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI http://dx.doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.